# SDR HEEA072082

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 11,867 hours
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3500145NL72
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VEST WILL NOT HOLD AIR. SENT TO J.D. MANUFACTURING FOR INSPECTION AND REPAIR.
